The geometric sieve for quadrics

Browning TD, Heath-Brown R. 2021. The geometric sieve for quadrics. Forum Mathematicum. 33(1), 147–165.


Journal Article | Published | English

Scopus indexed
Author
Browning, Timothy DIST Austria ; Heath-Brown, Roger
Department
Abstract
We develop a version of Ekedahl’s geometric sieve for integral quadratic forms of rank at least five. As one ranges over the zeros of such quadratic forms, we use the sieve to compute the density of coprime values of polynomials, and furthermore, to address a question about local solubility in families of varieties parameterised by the zeros.
Publishing Year
Date Published
2021-01-01
Journal Title
Forum Mathematicum
Volume
33
Issue
1
Page
147-165
ISSN
eISSN
IST-REx-ID

Cite this

Browning TD, Heath-Brown R. The geometric sieve for quadrics. Forum Mathematicum. 2021;33(1):147-165. doi:10.1515/forum-2020-0074
Browning, T. D., & Heath-Brown, R. (2021). The geometric sieve for quadrics. Forum Mathematicum. De Gruyter. https://doi.org/10.1515/forum-2020-0074
Browning, Timothy D, and Roger Heath-Brown. “The Geometric Sieve for Quadrics.” Forum Mathematicum. De Gruyter, 2021. https://doi.org/10.1515/forum-2020-0074.
T. D. Browning and R. Heath-Brown, “The geometric sieve for quadrics,” Forum Mathematicum, vol. 33, no. 1. De Gruyter, pp. 147–165, 2021.
Browning TD, Heath-Brown R. 2021. The geometric sieve for quadrics. Forum Mathematicum. 33(1), 147–165.
Browning, Timothy D., and Roger Heath-Brown. “The Geometric Sieve for Quadrics.” Forum Mathematicum, vol. 33, no. 1, De Gruyter, 2021, pp. 147–65, doi:10.1515/forum-2020-0074.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 2003.09593

Search this title in

Google Scholar